{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,23]],"date-time":"2026-07-23T11:08:58Z","timestamp":1784804938946,"version":"3.55.0"},"reference-count":6,"publisher":"Springer Science and Business Media LLC","issue":"2","license":[{"start":{"date-parts":[[2014,3,18]],"date-time":"2014-03-18T00:00:00Z","timestamp":1395100800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J. Med. Toxicol."],"published-print":{"date-parts":[[2014,6]]},"DOI":"10.1007\/s13181-014-0397-0","type":"journal-article","created":{"date-parts":[[2014,3,18]],"date-time":"2014-03-18T05:01:35Z","timestamp":1395118895000},"page":"247-248","source":"Crossref","is-referenced-by-count":3,"title":["Other Complications Following Lipid Emulsion Therapy"],"prefix":"10.1007","volume":"10","author":[{"given":"Evan S.","family":"Schwarz","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anna M.","family":"Arroyo-Plasencia","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Michael E.","family":"Mullins","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","published-online":{"date-parts":[[2014,3,18]]},"reference":[{"key":"397_CR1","doi-asserted-by":"crossref","unstructured":"Levine M, Skolnik AB, Ruha AM, et al (2013) Complications following antidotal use of intravenous lipid emulsion therapy. J Med Toxicol Dec 13. [Epub ahead of print]","DOI":"10.1007\/s13181-013-0356-1"},{"key":"397_CR2","doi-asserted-by":"crossref","unstructured":"Abdelmalek D, Schwarz ES, Sampson C, Halcomb SE, McCammon C, Arroyo-Plasencia A, Stenger A, Krehbiel N, Mullins ME (2013) Life-threatening diphenhydramine toxicity presenting with seizures and a wide complex tachycardia improved with intravenous fat emulsion. Am J Ther Oct 3 [Epub ahead of print]","DOI":"10.1097\/MJT.0b013e318281191b"},{"key":"397_CR3","doi-asserted-by":"crossref","first-page":"1959","DOI":"10.1007\/s11095-006-9092-4","volume":"23","author":"DF Driscoll","year":"2006","unstructured":"Driscoll DF (2006) Lipid injectable emulsions: pharmacopeial and safety issues. Pharm Res 23:1959\u20131969","journal-title":"Pharm Res"},{"key":"397_CR4","doi-asserted-by":"crossref","first-page":"150","DOI":"10.1152\/physrev.1960.40.1.150","volume":"40","author":"R Geyer","year":"1960","unstructured":"Geyer R (1960) Parenteral nutrition. Physiol Rev 40:150\u2013186","journal-title":"Physiol Rev"},{"key":"397_CR5","unstructured":"Package Insert: Liposyn III 30\u00a0%. (2005) Ref type: pamphlet"},{"key":"397_CR6","doi-asserted-by":"crossref","first-page":"10","DOI":"10.1007\/s13181-011-0187-x","volume":"8","author":"AJ Geib","year":"2012","unstructured":"Geib AJ, Liebelt E, Manini AF (2012) On behalf of the toxicology investigators\u2019 consortium (ToxIC). Clinical experience with intravenous lipid emulsion for drug-induced cardiovascular collapse. J Med Toxicol 8:10\u201314","journal-title":"J Med Toxicol"}],"container-title":["Journal of Medical Toxicology"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s13181-014-0397-0.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s13181-014-0397-0\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s13181-014-0397-0","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,8,8]],"date-time":"2019-08-08T15:02:38Z","timestamp":1565276558000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s13181-014-0397-0"}},"subtitle":["Re: Levine M, Skolnik AB, Ruha AM, et al. (2013) Complications following antidotal use of intravenous lipid emulsion therapy. J Med Toxicol Dec 13. [Epub ahead of print]"],"short-title":[],"issued":{"date-parts":[[2014,3,18]]},"references-count":6,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2014,6]]}},"alternative-id":["397"],"URL":"https:\/\/doi.org\/10.1007\/s13181-014-0397-0","relation":{},"ISSN":["1556-9039","1937-6995"],"issn-type":[{"value":"1556-9039","type":"print"},{"value":"1937-6995","type":"electronic"}],"subject":[],"published":{"date-parts":[[2014,3,18]]}}}